Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Search the Community

Showing results for tags 'a med question'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • DINET Forums
    • Dysautonomia Discussion
    • Information and Announcements
    • Chit-Chat Forum
  • General Discussion

Categories

  • Dysautonomia, Disorders, Diagnostics & Info
  • POTS
  • Video: Living with POTS
  • NCS
  • PAF
  • MSA
  • EDS
  • Newsletters
  • Studies
  • Links

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. If you had a med that you found helped some of your symptoms but made others worse - such as improved functioning and dizziness but made you feel jitteriness and anxiety would you just grin and bear it? How would you relax? Or would you talk to a doctor about say adding something else to calm the anxiety?
×
×
  • Create New...